MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 7 4MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 7 4MM; KNEE FEMORAL ACCESSORY
Model Number 1547-07-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Compass case (b)(4) reports: it was reported as "surgeon thought femur was loose because patient was experiencing pain.Upon inspection and removal of femur it was found that the femur was well fixed and that the knee needed to be cleaned up from osteophytes that may have been causing the pain when the knee rotated.The femoral sleeve was covered in bone growth and was well fixed.Surgeon implanted a srom hinge femur." no surgical delay reported.Doi: (b)(6) 2019, dor: (b)(6) 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE DIST FEM AUG SZ 7 4MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12438205
Report Number1818910-2021-19559
Device Sequence Number19761406
Product Code JWH
UDI-Device Identifier10603295382812
UDI-Public10603295382812
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1547-07-001
Device Catalogue Number154707001
Device Lot NumberJ2230U
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 22MM; ATTUNE DIST FEM AUG SZ 7 4MM; ATTUNE DIST FEM AUG SZ 7 4MM; ATTUNE POS FEM AUG SZ 7 4MM; ATUN FEM SLV M/L 30MM FULL POR; ATUNE PRESSFIT STR STEM14X60MM; BONE CEMENT (UNK MANUFACTURER & PRODUCT INFO); ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 22MM; ATTUNE DIST FEM AUG SZ 7 4MM; ATTUNE DIST FEM AUG SZ 7 4MM; ATTUNE POS FEM AUG SZ 7 4MM; ATUN FEM SLV M/L 30MM FULL POR; ATUNE PRESSFIT STR STEM14X60MM; BONE CEMENT (UNK MANUFACTURER & PRODUCT INFO)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight143